# SDR SWAA2023083189556

- Difficulty date: August 14, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27R LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-508495<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X12101V022237 DUE DATE: 26-JAN-24.;[04] REPAIRED STRINGER 27R BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED STRINGER 27R BTW BS 500D TO BS 540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED AS RII
